# SDR IPXA2018092864445

- Difficulty date: September 18, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 18,258 hours, 11,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME UPPER CORNER WIRE HARNESS BRACKET WAS CRACKED.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-21.
